Yes. I assume you mean "depo-provera" that is used for birth control as opposed to Depo-Provera lupron (leuprolide). Since depo-provera is a progestin used to suppress egg development it will impact the estrogen levels in a woman which can in turn effect the normal vaginal lubrication, sex drive and bacterial environment which can lead to infections.
Not usual, but yes. Long term use of Depo-Provera lowers estrogen levels and can cause dryness of the vagina which in turn can cause rawness during and after intercourse. Like a procologist doing a rectal exam w/o the ky. But other types of pain- like he's hitting soemthing or cramping- no.
Why do I have burning/pain during sex? I am on the Depo-Provera shot, and I am having pain during sex. I am also having slight cramping and light spotting. It is a buring pain and only occurs during intercourse.
You. You need to have a complete evaluation. Burning and pain during sex is not normal. Please be sure you are using enough lubrication. But you need to be checked for infection or other problems. Also please be sure with the spotting that your pap smears are up to date, and that you have a negative pregnancy test (obviously unlikely on Depo-Provera but just to be sure).
I have been off Depo-Provera for over a month I've been cramping, gaining weight breast soreness and larger pain during sex as well as nausea is this normal?
Check a preg test. It doesnt sound likely that you are pregnant, but a pregnancy test will tell you. If it is negative, then your problem could be anything from ovarian function problems to an intetinal disorder, which can be evaluated by a good gynecologist.
Could it be healthy for my girlfriend to experience pain and to bleed during intercourse while on the Depo-Provera shot?
Bleeding. Post-coital bleeding (bleeding after sexual intercourse) is most likely related to a vaginal tear. A history of painful intercourse strengthens the suspicion. The tear can be small or extensive, so if there is prolonged or heavy bleeding, an evaluation with a doctor should ensue. There are no health benefits to this scenario.
Please advise if it's normal for my girlfriend to experience pain and to bleed during intercourse while on the Depo-Provera shot?
Maybe. Bleeding is common on Depo-Provera (medroxyprogesterone) Provera (medroxyprogesterone) especially the first three months. Pain could just be menstrual cramps, it could be you are hitting her cervix during sex which causes pain. Try having sex without deep penetration to see if this resolves the issue.
I have been on Depo-Provera for 6 months on my 2nd shot now and having brown disharge with odor I only experience this during intercourse and urinating?
Normal depo effect. Irregular periods are the norm on depoprovera. Many patients have no periods at all. Others will experience irregular menstrual bleeding. This is how Depo-Provera works. Brown = old blood. Odor is probably bacterial vaginosis. Schedule a visit and this can be easily fixed.
No period since october 2012 - my last shot of Depo-Provera provera (medroxyprogesterone). Bleeding during intercourse. What do I do. Ttc?
It's not normal. It's not normal to go so long without a period; contact your gyn who gave you the shot and ask to be tested to find out why you're not menstruating. Good luck!
On Depo-Provera provera (medroxyprogesterone) for 14 months and no period since day one. I started cramping/spotting 3 weeks ago after intercourse. No stds. What could be the cause?
Stop and check. Most women can use depo-provera. However, it is not recommended for women who have: unexplained vaginal bleeding liver disease breast cancer blood clots. So please see a gyn before start again...
Could I be pregnant if I was late on my Depo-Provera shot and had unprotected intercourse, and then got the shot?
It is possible. Depends how late you were since the Depo-Provera can still be in your system longer than the 3 months, the rule in my office is, if you are late for the depo, you must get a blood preg test first and then u can get the depo, do a blood preg test so u know for sure.
I did my pap test today same day as I was due for my 4th Depo-Provera will the pap test interfere with the effectiveness of Depo-Provera If I have intercourse for now?
PAP. Hi, no your pap is not going to interfere with your Depo shot.